MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1418140-J
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Occlusion (1984); Thrombosis (2100)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the ovation ix abdominal aortic aneurysm stent.Approximately two (2) months post initial procedure, the patient presented with a possible limb occlusion.The physician elected to extend both limbs with two (2) ovation ix extender devices on (b)(6) 2020.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.The right limb occlusion and secondary endovascular procedure complaint is confirmed.Device, user, procedure or anatomy relatedness of this complaint could not be determined due to a lack of the relevant medical information.The procedure related harms identified were additional surgical procedure (thrombolysis from the right limb).The contributing factors for the right limb occlusion is indeterminate due to a lack of the relevant medical information the final patient status was reported being stable.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Corrections: h6: device code: remove code 4114, h6: result code: remove code 3233, h6: conclusion code: remove code 11.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key9814316
Report Number3008011247-2020-00040
Device Sequence Number11204290
Product Code MIH
UDI-Device IdentifierM701TVIL1418140J1
UDI-Public+M701TVIL1418140J1/$$3220507FS01111936O
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/07/2022
Device Model NumberTV-IL1418140-J
Device Catalogue NumberTV-IL1418140-J
Device Lot NumberFS011119-36
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/13/2020
Supplement Date Received by Manufacturer02/13/2020
Initial Report FDA Received Date03/10/2020
Supplement Report FDA Received Date08/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB FS110619-21; OVATION IX MAIN BODY FS101719-25
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR